Jump to content

bradmanda

Member Since 16 Jan 2012
Offline Last Active Oct 13 2014 09:54 PM

#3454541 I'm A Believer! How I'm Curing My Acne Caused By Yeast

Posted by bradmanda on 04 October 2014 - 07:39 PM

Not to discount your experience, but "Now, waking up after an overnight application of the Lotrimin, my acne I would say is 50% better". 50% of your zits went away in one night?


Why yes, actually. The right side of my face had a particularly stubborn patch of zits which started to relapse after just one application of Lotrimin. 



Besides the 

 

46yo male here and I have recently come to a similar conclusion. Been using BP for years, and while it has helped it has never been completely effective no matter how much I used. Recently started using Nizoral too and significantly cleared up.

Unfortunately I started using erythromycin and BP at about the same time, so I can't say conclusively which is working, but my gut tells me I have a combination of acne and some kind of fungal acne / folliculitus so both medicines are helping.

Clearer skin so far!


Great! I've been meaning to buy Nizoral too, because of its potential to clear up fungus and acne, but haven't been able to find it in my local pharmacies. 



Update:

My skin is completely clear, except for hyperpigmentation. I am also starting to take Solaray Yeast Cleanse supplements. 




#3423621 Weaning Off Of Spironolactone

Posted by bradmanda on 31 March 2014 - 10:20 PM

Still going strong! No change in my regimen or diet and no acne as yet to report, except a little oiliness.

I must admit, I'm only taking 50 mg of spironolactone now but because it has become my crutch, the one thing I can depend on from numerous trials in clearing my skin, I'm a bit afraid to go cold turkey. I'm still clinging to the acne safety net provided by spironolactone. 

Let me emphasize again, I FEEL so much better than when I was on birth control and taking 100 mg of spironolactone daily. It all really took a toll on my system. My boyfriend has even noticed a change in my mood. 


Man, the things we have to put ourselves through because mainstream medicine is so backwards